Bisection of random cubic graphs

J. Diáz, N. Do, M. J. Serna, N. C. Wormald

Research output: Chapter in Book/Report/Conference proceedingConference PaperResearchpeer-review

2 Citations (Scopus)

Abstract

We present two randomized algorithms to bound the bisection width of random n-vertex cubic graphs. We obtain an asymptotic upper bound for the bisection width of 0.174039n and a corresponding lower bound of 1.325961n. The analysis is based on the differential equation method.

Original languageEnglish
Title of host publicationRandomization and Approximation Techniques in Computer Science - 6th International Workshop, RANDOM 2002, Proceedings
PublisherSpringer-Verlag London Ltd.
Pages114-125
Number of pages12
Volume2483
ISBN (Print)3540441476, 9783540457268
DOIs
Publication statusPublished - 2002
Externally publishedYes
Event6th International Workshop on Randomization and Approximation Techniques in Computer Science, RANDOM 2002 - Cambridge, United States of America
Duration: 13 Sep 200215 Sep 2002

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume2483
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349

Conference

Conference6th International Workshop on Randomization and Approximation Techniques in Computer Science, RANDOM 2002
CountryUnited States of America
CityCambridge
Period13/09/0215/09/02

Cite this